Ibrutinib withdrawal symptoms

I was on ibrutinib for 3 years. Other than a few side effects at the beginning, such as hair loss, joint pain, eeak nails, I successfully took 4 pills a day. Agter being off due to severe GI issues at the end, I started experiencing joint and muscle pain. This has continued to worsen since I was taken off the ibrutinib. I can't take NSAIDS because I lost a kidney earlier in my disease, but the body pain has become so severe that I mow am on heavy doses of pain meds, which simply lessen the pain a small amount. The pain interferes with my daily life. Has anyone else experienced this after being taken off ibrutinib for good? Maybe it is just coincidental, but I'm desperate to find a reason for it. I've always been in good physical shape and have never dealt with joint pain until now. It has been labeled as fibromyalgia. On the briggt side, I continue to be in complete remission with my NHL!

2 Replies

oldestnewest
  • HI, How long have you been off the Ibrutinib? And your blood counts are good?

  • I have posted the same question in the past. What are the withdrawal symptoms of Imbruvica 1,2 & I believe there was a third question too. No clear answer yet. Third years ago this was unheard of but now very common. You can find those questions by searching this site.

    Good luck.

You may also like...